# SDR DALA2025103007938

- Difficulty date: October 30, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N591DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 12442
- Aircraft time: 2,884 hours, 715 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5091, WHILE CLIMBING THROUGH FL 280- FL 300, FLIGHT ATTENDAT REPORTED "ROTTON EGG" SMELL DURING CLIMBOUT. CYCLING FROM PRESENT TO NOT PERSENT EVERY FEW MINUTES. EQRH STEPS TAKEN TO ISOLATE ODOR COMING FROM PACK 1. PACK 1 TURNED OFF FOR REMAINDER OF FLT. NO ODOR PRESENT. CORRECTIVE ACTION: T/S SOURCE OF ODOR TO NO.1 ENG OVERSERVICED. RAN NO. 1 ENGINE AND DRAINED TO PROPER LEVEL. REF AMDS 0550-2002 AND A321 AMM 21-00-00-615-803-A. (LP 7190572, 1278749)
